Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS Tulsa, OK

April 20, 2023Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 20, 2023, 8:00 PM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2023, 8:00 PM CDT (01:00 UTC)
Expired
Apr 20, 2023, 8:45 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 42 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 8:02 PM CDTHAIL 0.752 Sse Ursula, ARTIME ESTIMATED BY RADAR.
Apr 20, 8:28 PM CDTHAIL 1.25Ozark, ARMOST STONES WERE DIME TO NICKEL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 1:35 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

354 
WUUS54 KTSA 210100
SVRTSA
ARC047-131-210145-
/O.NEW.KTSA.SV.W.0113.230421T0100Z-230421T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
800 PM CDT Thu Apr 20 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Franklin County in west central Arkansas...
  Northeastern Sebastian County in west central Arkansas...

* Until 845 PM CDT.

* At 800 PM CDT, a severe thunderstorm was located near Bloomer,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Ozark...                          Charleston...
  Greenwood...                      Lavaca...
  Mulberry...                       Altus...
  Branch...                         Denning...
  Wiederkehr Village...             Cass...
  Bloomer...                        Washburn...
  Fort Chaffee...                   Jethro...
  Turners Bend...                   Vesta...
  Cecil...                          Lonelm...
  Ursula...                         Etna...

This includes Interstate 40 in Arkansas between mile markers 26 and
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3544 9371 3539 9378 3542 9380 3536 9381
      3532 9387 3532 9392 3528 9392 3523 9398
      3523 9402 3520 9403 3515 9409 3527 9425
      3544 9408 3546 9403 3547 9406 3577 9377
      3571 9370
TIME...MOT...LOC 0100Z 222DEG 37KT 3527 9412 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
755 
WWUS54 KTSA 210107
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
807 PM CDT Thu Apr 20 2023

ARC131-210117-
/O.CAN.KTSA.SV.W.0113.000000T0000Z-230421T0145Z/
Sebastian AR-
807 PM CDT Thu Apr 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEBASTIAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3544 9371 3539 9378 3542 9380 3536 9381
      3532 9387 3532 9392 3528 9392 3523 9398
      3523 9402 3521 9403 3520 9406 3522 9408
      3544 9408 3546 9403 3547 9406 3577 9377
      3571 9370
TIME...MOT...LOC 0107Z 223DEG 38KT 3533 9405 

$$

ARC047-210145-
/O.CON.KTSA.SV.W.0113.000000T0000Z-230421T0145Z/
Franklin AR-
807 PM CDT Thu Apr 20 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR FRANKLIN COUNTY...

At 807 PM CDT, a severe thunderstorm was located near Charleston,
moving northeast at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Ozark...                          Charleston...
Mulberry...                       Altus...
Branch...                         Denning...
Wiederkehr Village...             Cass...
Fort Chaffee...                   Jethro...
Turners Bend...                   Vesta...
Cecil...                          Lonelm...
Etna...                           Barnes...
Redding...                        Watalula...
Meg...                            Toney...

This includes Interstate 40 in Arkansas between mile markers 26 and
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3544 9371 3539 9378 3542 9380 3536 9381
      3532 9387 3532 9392 3528 9392 3523 9398
      3523 9402 3521 9403 3520 9406 3522 9408
      3544 9408 3546 9403 3547 9406 3577 9377
      3571 9370
TIME...MOT...LOC 0107Z 223DEG 38KT 3533 9405 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
530 
WWUS54 KTSA 210124
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
824 PM CDT Thu Apr 20 2023

ARC047-210145-
/O.CON.KTSA.SV.W.0113.000000T0000Z-230421T0145Z/
Franklin AR-
824 PM CDT Thu Apr 20 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL FRANKLIN COUNTY...

At 824 PM CDT, a severe thunderstorm was located near Ozark, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Ozark...                          Mulberry...
Altus...                          Denning...
Wiederkehr Village...             Cass...
Jethro...                         Etna...
Barnes...                         Redding...
Watalula...                       Meg...
Toney...                          Turners Bend...
Cecil...                          Lonelm...
Taft...                           Cravens...
Paradise...                       Alix...

This includes Interstate 40 in Arkansas between mile markers 26 and
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3544 9371 3539 9378 3542 9380 3536 9381
      3532 9387 3546 9403 3547 9406 3577 9377
      3571 9370
TIME...MOT...LOC 0124Z 226DEG 41KT 3546 9386 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
620 
WWUS54 KTSA 210141
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
841 PM CDT Thu Apr 20 2023

ARC047-210151-
/O.EXP.KTSA.SV.W.0113.000000T0000Z-230421T0145Z/
Franklin AR-
841 PM CDT Thu Apr 20 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRANKLIN COUNTY WILL
EXPIRE AT 845 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3544 9371 3539 9378 3542 9380 3536 9381
      3532 9387 3546 9403 3547 9406 3577 9377
      3571 9370
TIME...MOT...LOC 0141Z 222DEG 37KT 3559 9372 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:20 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Apr 20, 6:20 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
620 PM CDT Thu Apr 20 2023

...New AVIATION...

.SHORT TERM...
(The rest of this afternoon )
Issued at 120 PM CDT Thu Apr 20 2023

The main forecast concern today will be for severe weather across
southeast OK and northwest AR as an advancing cold front provides
lift in an unstable and moderately sheared environment. Moisture
values in the lower atmosphere are near the 95th percentile for
this time of year according to the EPS climatology ahead of the
cold front. The SPC recently issued an MD indicating that a Severe
Thunderstorm Watch is likely within the next few hours for these
same areas. CAMs are in good agreement with this, showing that
thunderstorm coverage will ramp up the next few hours, with severe
weather possible through the late afternoon. The main hazard will
likely be large hail, but instances of damaging wind and an
isolated tornado are also possible. In terms of storm potential,
it does not look as intense as what was seen yesterday across
central OK.

A few scattered storms could continue into the late evening in far
southeast OK and west-central AR, but the intensity should
diminish by that point. Areas behind the front, including
northeast OK will remain mostly sunny and breezy as somewhat
cooler but also much drier air moves in.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 120 PM CDT Thu Apr 20 2023

Most of the overnight hours tonight should be quiet with breezy westerly
surface winds behind the front. Low temperatures will be much
cooler than last night, ranging from the low 40s in northeast OK
to the low 50s in southeast OK and west-central AR. A few
lingering rain showers could redevelop in the far southeast
overnight but any impacts would be minimal.

Breezy northwesterly winds will strengthen over the area Friday as
cooler and dry air continues to spill into the area. High
temperatures will still be fairly mild Friday, in the 70s for most
areas with just a few high clouds. Temperatures will cool off
significantly for Saturday morning, with mid to upper 30s
possible near the KS and MO borders. Even in southeast OK mid 40s
for lows are expected. Cool weather continues with highs in the
60s Saturday, and even lower low temperatures for Sunday morning.
The current forecast has low temperatures near freezing near the
KS and MO borders, with low to mid 40s for the rest of the CWA.
EPS EFI values highs and lows are fairly low at around -0.7 for
this period. EPS climatology for this period shows the 850 mb
temps will be near the 10th percentile for this time of year.

Heading into early next week the large upper level low responsible
for the cold air surge will remain parked across the upper
midwest. This will keep cool northwest flow in place aloft for
several days. Although low level moisture will not be impressive,
rain chances will begin to increase Sunday as upper level
diffluence increases. This should result in rain chances mainly
across southeast OK.

Next, for Monday through midweek, an approach upper level wave
will reinvigorate the low level jet, amplifying the transport of
warm and moist air into the area. Good isentropic ascent and upper
level diffluence will act on the increasing moisture and
instability to generate showers and thunderstorms over the area
each day through Wednesday or Thursday. Of course, there is
considerable uncertainty with respect to the exact placement of
each of these features, which will ultimately dictate where the
heaviest precipitation and best convective chances set up, but it
is sufficient to say that it will represent a dramatic change from
the weather pattern of late.

&&

.AVIATION...
(00Z TAFS)
Issued at 620 PM CDT Thu Apr 20 2023

VFR conditions will prevail in the wake of a cool front. There's
still some chance for a shower or storm at KFSM thru 00Z, and this
will be handled with a VCTS mention.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  71  42  62 /   0  10   0   0
FSM   52  71  45  68 /  20  20   0   0
MLC   49  71  42  66 /  10  10   0   0
BVO   42  70  36  61 /   0   0   0   0
FYV   45  68  38  62 /  10  10   0   0
BYV   46  67  38  60 /  20  20   0   0
MKO   47  70  43  62 /  10  10   0   0
MIO   43  68  38  58 /   0  10   0   0
F10   47  70  43  62 /  10  10   0   0
HHW   53  71  45  69 /  60  30   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....06
AVIATION...30
Hazardous weather outlook, Apr 20, 4:58 PM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Thu Apr 20 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Thu Apr 20 2023

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Western Arkansas.
	ONSET...Ongoing...ending around 7 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Southeast Oklahoma and Western Arkansas.
	ONSET... Ongoing...ending around 7 PM.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...West of Highway 75 in northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Scattered strong to severe thunderstorms will continue across far
southeast Oklahoma and western Arkansas through early this
evening, before moving east of the forecast area. The strongest
cells remain capable of producing large hail and damaging winds.

Gusty northerly winds and a much drier airmass will lead to a
limited fire weather threat until early evening across northeast
Oklahoma, mainly west of Highway 75 where min RH values will drop
into the 20-30 percent range.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Very High Fire Weather Potential.
SATURDAY and SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential...High Wind Potential...
						Heavy Rain Potential.

EXTENDED DISCUSSION...
Cooler weather will follow the front tomorrow and through much of
the rest of the forecast period. The lighter winds and cooler
temps should help limit the fire weather threat a little, though
much drier air behind the front tomorrow will cause afternoon RH
values to drop into the 20-30 percent range west of Highway 75 in
northeast Oklahoma. Rain chances return on Sunday for southeast
Oklahoma and for the rest of the forecast area much of the
beginning of next week. Heavy rain/flooding could become a
concern as multiple rounds of showers and storms appear possible.
Severe weather chances appear to be limited at this time.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 20, 4:20 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             CHESTER                 35.68N 94.17W
04/20/2023  E0.75 INCH       CRAWFORD           AR   PUBLIC

&&
Special weather statement, Apr 20, 4:20 PM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 PM CDT Thu Apr 20 2023

ARZ010-011-019-020-029-OKZ072-202145-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
Sequoyah OK-
420 PM CDT Thu Apr 20 2023

...Strong thunderstorms will impact portions of southern Madison,
northern Franklin, central Crawford, northwestern Sebastian,
southeastern Washington and southeastern Sequoyah Counties through
445 PM CDT...

At 420 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Marble to near Roland. Movement was east at
30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Mountainburg...                   Alma...
Roland...                         Mulberry...
Dyer...                           Chester...
Moffett...                        St. Paul...
Rudy...                           Cass...
Saint Paul...                     Kingston...
Aurora...                         Boston...
Pettigrew...                      Japton...
Lake Fort Smith...                Witter...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 23.
 Interstate 40 in Oklahoma between mile markers 322 and 328.
 Interstate 540 between mile markers 1 and 7.
 Interstate 49 between mile markers 22 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northwestern and west central Arkansas...and southeastern and east
central Oklahoma.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3586 9352
      3577 9368 3577 9370 3575 9370 3540 9424
      3536 9443 3538 9443 3538 9447 3535 9448
      3532 9466 3615 9357 3615 9355 3613 9355
      3612 9348 3608 9348 3608 9345 3597 9345
TIME...MOT...LOC 2120Z 252DEG 26KT 3612 9356 3539 9453

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 20, 5:00 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT THU APR 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             HUNTSVILLE              36.09N 93.74W
04/20/2023  E0.75 INCH       MADISON            AR   PUBLIC

&&
Special weather statement, Apr 20, 5:16 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
516 PM CDT Thu Apr 20 2023

OKZ053-202245-
Choctaw OK-
516 PM CDT Thu Apr 20 2023

...A strong thunderstorm will impact portions of central Choctaw
County through 545 PM CDT...

At 516 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Soper, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Hugo...                           Fort Towson...
Sawyer...                         Soper...
Hugo Lake State Park...           Goodland...
Messer...                         Grant...
Apple...                          Fallon...
Gay...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3390 9575 3400 9581 3416 9544 3416 9540
      3400 9525 3390 9555 3393 9556 3394 9560
      3392 9561 3391 9564 3391 9567 3388 9570
TIME...MOT...LOC 2216Z 241DEG 29KT 3396 9569

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 20, 5:40 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
540 PM CDT Thu Apr 20 2023

OKZ049-202315-
Pushmataha OK-
540 PM CDT Thu Apr 20 2023

...A strong thunderstorm will impact portions of eastern Pushmataha
County through 615 PM CDT...

At 540 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
east of Snow, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Albion...                         Snow...
Cloudy...                         Nashoba...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3442 9545 3468 9507 3468 9494 3467 9493
      3451 9494 3451 9504 3450 9504 3440 9505
      3427 9533
TIME...MOT...LOC 2240Z 235DEG 38KT 3439 9532

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 20, 7:48 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
748 PM CDT Thu Apr 20 2023

ARZ019-020-029-210115-
Sebastian AR-Franklin AR-Crawford AR-
748 PM CDT Thu Apr 20 2023

...A strong thunderstorm will impact portions of southern Franklin,
southeastern Crawford and central Sebastian Counties through 815 PM
CDT...

At 748 PM CDT, Doppler radar indicated a strong thunderstorm near
Burnville, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Charleston...                     Greenwood...
Lavaca...                         Mulberry...
Branch...                         Ratcliff...
Bloomer...                        Washburn...
Excelsior...                      Burnville...
Fort Chaffee...                   Caulksville...
Etna...                           Crossroads...
Witcherville...                   Meg...
Dayton...                         Milltown...
Toney...                          Peter Pender...

This includes Interstate 40 in Arkansas between mile markers 24 and
28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3540 9380 3535 9381 3531 9385 3532 9392
      3527 9392 3523 9397 3523 9402 3518 9403
      3514 9409 3514 9414 3510 9414 3508 9420
      3508 9422 3518 9436 3557 9400 3542 9381
      3539 9381 3538 9376
TIME...MOT...LOC 0048Z 222DEG 38KT 3518 9422

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:48 PM CDTSpecial Weather StatementTSASebastian27 min
Apr 20, 8:39 PM CDTSpecial Weather StatementTSAMadison36 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.